Facebook Pixel
EmpowHER Guest

I went on the pill for 12 days then came off 10 days ago

By Anonymous August 17, 2011 - 2:04pm
Rate This

I had a withdrawel bleed and now i have fertile mucas is that normal so fast??

Add a Comment1 Comments


Hi Anonymous,
Why did you take birth control pills for 12 days and then stop?
The menstrual cycle is regulated by the complex interaction of hormones. Birth control pills contain synthetic forms of the hormones, estrogen and progesterone. Basically, birth control pills inhibit your body's natural complex interaction of hormones to prevent pregnancy. By taking the pills for only 12 days and then stopping, you have upset the balance of these hormones. This may explain the vaginal bleeding. It is hard to say in what stage of your menstrual cycle you are in. The vaginal discharge that you are having may indicate ovulation. Until you can "reset" your cycle, I suggest you use some protection if planning to have sex.


August 17, 2011 - 4:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!